# SDR JJBA201811053023

- Difficulty date: October 3, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 36,780 hours, 22,321 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOR THE CARGO DOOR AFT SPRING REEL WAS CRACKED.  REMOVED AND REPLACED THE BRACKET.
